# SDR 98FDEA00367

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, PREVIOUS DAMAGE DOUBLER DRILLED HOLE IN FLOORBEAM BS 950F, RBL 3.  REMOVED DAMAGE AND REPAIRED FLOORBEAM PER SRM 53-10-8 FIG 8.
